# SDR CA990318051

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31T
- Engine: Pwa PT6A28
- System (JASC): 3233 · Landing Gear Actuator
- Part: Arm
- Part number: 47042000
- Condition: Sheared
- Location: Mlg
- Part time: 7,975 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, PILOTS SELECTED GEAR UP AND HEARD AN UNUSUAL NOISE.  IT WAS THEN NOTICED THAT THE LANDING GEAR WOULD NOT RETRACT. GEAR DOWN WAS SELECTED AND THREE GREEN AND NEUTRAL WERE OBSERVED.  THE AIRCRAFT WAS SAFELY LANDED WITHOUT INCIDENT.  UPON FURTHER INVESTIGATION, IT WAS FOUND THAT THE ACTUATOR ARM AND ROD END WERE SHEARED OFF, AND NO FURTHER DAMAGE WAS FOUND.
